MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM 3.0 MAINFRAME; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM 3.0 MAINFRAME; STIMULATOR, NERVE
Model Number 8253001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: 8253200, serial/lot #: (b)(4), udi#: (b)(4).The product analysis result indicates that there was no fault found in the mainframe.The patient interface came in with channel failure due to a/i pcb failure.There was also loose clips.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported by a health care professional that the device was non specific broken.There was no known impact or consequence to patient.

Brand Name
NIM 3.0 MAINFRAME
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key10660848
Report Number1045254-2020-00465
Device Sequence Number4044303
Product Code ETN
UDI-Device Identifier00643169547049
UDI-Public00643169547049
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253001
Device Catalogue Number8253001
Device Lot Number211862732
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2020
Initial Report FDA Received Date10/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1